MathSciNet Relay Station
MathSciNet bibliographic data
MR485879 (58 #5678) 14E10
Nakai, Yoshikazu; Baba, Kiyoshi A generalization of Magnus' theorem. Osaka J. Math. 14 (1977), no. 2, 403–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement